# SDR DALA2025062504766

- Difficulty date: June 21, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N105DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50024
- Aircraft time: 11,178 hours, 5,139 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT PASSENGER DOOR THRESHOLD HAS CORROSION AROUND THE FORWARD SCUFF PLATE ATTACH FASTENER HOLE. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0527:5360-2023/002 00172 REPAIRED PER ER/A 626969-14 PRI REV. 0 AND FINAL ER/A 626969-14 REV. ORIGINAL SECTION 1 PERMANENT REPAIR. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0527:5360-2023/002 00172 REPAIRED PER ER/A 626969-14 PRI REV. 0 AND FINAL ER/A 626969-14 REV. ORIGINAL SECTION 1 PERMANENT REPAIR. CORROSION LEVEL CHANGED FROM: N TO: 2. (LP# 1036862)
